# SDR SWAA2013080618891

- Difficulty date: July 16, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 53,993 hours, 32,169 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65468152
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB INBD LOWER CHORD CRACKED AT STAB STATION 92.7.  REPAIRED CHORD IAW AAR EA.
